# SDR SWAA2022012426730

- Difficulty date: April 24, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 34,577 hours, 20,360 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140CF HAS CORROSION AROUND FASTNER HOLES. / FABRICATED PANEL PER BOEING DWG 453A2610; AND INSTALLED AMM 25-52-10
